×

zbMATH — the first resource for mathematics

The homotopy Lie algebra for finite complexes. (English) Zbl 0504.55005

MSC:
55P62 Rational homotopy theory
55M30 Lyusternik-Shnirel’man category of a space, topological complexity à la Farber, topological robotics (topological aspects)
55Q15 Whitehead products and generalizations
17B70 Graded Lie (super)algebras
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] P. Andrews, M. Arkowitz, Sullivan’s minimal models and higher order Whitehead products,Can. J. Math., XXX, no 5 (1978), 961–982. · Zbl 0441.55012
[2] L. Avramov, Free Lie subalgebras of the cohomology of local rings,Trans. A.M.S.,270 (1982), 589–608. · Zbl 0516.13022
[3] L. Avramov, Differential graded models for local rings, to appear. · Zbl 0509.13010
[4] A. K. Bousfield, V. K. A. M. Gugenheim, On the P.L. de Rham theory and rational homotopy type,Memoirs A.M.S.,179 (1976). · Zbl 0338.55008
[5] H. Cartan, S. Eilenberg,Homological Algebra, Princeton University Press, no 19 (1956).
[6] Y. Felix, Modèles bifiltrés: une plaque tournante en homotopie rationnelle,Can. J. Math.,23 (no 26) (1981), 1448–1458. · Zbl 0489.55008
[7] Y. Felix, S. Halperin, Rational LS category and its applications,Trans. A.M.S.,273 (1982), 1–38. · Zbl 0508.55004
[8] Y. Felix, J. C. Thomas, Radius of convergence of Poincaré series of loop spaces,Invent. Math.,68 (1982), 257–274. · Zbl 0488.55009
[9] J. Friedlander, S. Halperin, An arithmetic characterization of the rational homotopy groups of certain spaces,Invent. Math.,53 (1979), 117–138. · Zbl 0408.55010
[10] T. Ganea, Lusternik-Schnirelmann category and cocategory,Proc. London Math. Soc.,10 (1960), 623–639. · Zbl 0101.15802
[11] T. Gulliksen, A homological characterization of local complete intersections,Compositio mathematica,23 (3) (1971), 251–255. · Zbl 0218.13028
[12] S. Halperin, Finiteness in the minimal models of Sullivan,Trans. A.M.S.,230 (1977), 173–199. · Zbl 0364.55014
[13] S. Halperin, Spaces whose rational homology and {\(\psi\)}-homotopy is finite dimensional, to appear. · Zbl 0546.55015
[14] S. Halperin, Lectures on minimal models,Publication I.R.M.A., Vol. 3, Fasc.4 (1981), third edition. · Zbl 0505.55014
[15] J.-M. Lemaire, Algèbres connexes et homologie des espaces de lacets,Springer Lecture Notes,422 (1974). · Zbl 0293.55004
[16] J.-M. Lemaire, F. Sigrist, Sur les invariants d’homotopie rationnelle liés à la LS catégorie,Comment. Math. Helvetici (56) (1981), 103–122. · Zbl 0479.55008
[17] D. Quillen, Rational homotopy theory,Ann. of Math.,90 (1969), 205–295. · Zbl 0191.53702
[18] J. E. Roos, Relations between the Poincaré-Betti series of loop spaces and of local rings,Springer Lecture Notes,740, 285–322.
[19] D. Sullivan, Infinitesimal computations in topology,Publ. Math. I.H.E.S.,47 (1978), 269–331. · Zbl 0374.57002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.